bibtype |
J -
Journal Article
|
ARLID |
0409505 |
utime |
20240103182112.2 |
mtime |
20060210235959.9 |
title
(primary) (eng) |
On the relationship of associative compensatory operators to triangular norms and conorms |
serial |
ARLID |
cav_un_epca*0253449 |
ISSN |
0218-4885 |
title
|
International Journal of Uncertainty Fuzziness and Knowledge-Based Systems |
volume_id |
4 |
volume |
2 (1996) |
page_num |
129-144 |
publisher |
name |
World Scientific Publishing |
|
|
author
(primary) |
ARLID |
cav_un_auth*0208902 |
name1 |
Klement |
name2 |
E.P. |
country |
AT |
|
author
|
ARLID |
cav_un_auth*0101163 |
name1 |
Mesiar |
name2 |
Radko |
institution |
UTIA-B |
full_dept |
Department of Econometrics |
fullinstit |
Ústav teorie informace a automatizace AV ČR, v. v. i. |
|
author
|
ARLID |
cav_un_auth*0021106 |
name1 |
Pap |
name2 |
E. |
country |
CS |
|
COSATI |
12A |
cas_special |
project |
project_id |
402/96/0414 |
agency |
GA ČR |
|
department |
E |
permalink |
http://hdl.handle.net/11104/0129601 |
ID_orig |
UTIA-B 960254 |
arlyear |
1996 |
mrcbU63 |
cav_un_epca*0253449 International Journal of Uncertainty Fuzziness and Knowledge-Based Systems 0218-4885 1793-6411 Roč. 4 č. 2 1996 129 144 World Scientific Publishing |
|